MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8202400
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the device leaked.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.A titan otr pump, two cylinders and a reservoir were returned for evaluation.Examination and testing of the returned component revealed a separation with abrasion adjacent to it on the exhaust tube of cylinder 1.Testing revealed this to be a site of leakage.Partial separations within abrasion were noted on the shorter exhaust tube of the pump.Testing revealed these to not be sites of leakage.Abrasion was also noted on all tubes of the pump and strain relief of cylinder 2.No functional abnormalities were noted with the pump, cylinder 2 or reservoir.Based on examination of the returned product, it was concluded that while in-vivo the pump tubing overlapped and abraded against one another.This positioning, in combination with device usage over time, could contribute to the exhaust tube of cylinder 1 kinking onto itself and abrading resulting in the separation noted.A separation of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record no abnormalities and confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
(2BO)TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8725232
Report Number2125050-2019-00486
Device Sequence Number19333971
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR8202400
Device Catalogue NumberESR820
Device Lot Number3773416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR